# SDR ASAA0480468

- Difficulty date: June 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 593607112
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DRING C-CHECK, FOUND AFT CARGO BAY INTERCOSTAL IS BENT AND BUCKLED.  REPLACED DAMAGED INTERCOSTAL PER SRM 51-10-2.  (M)
